Jump to content
CrazyBoards.org

Nightmares on Valium?


Recommended Posts

I started Valium recently and I went right into the scariest, strangest nightmares ever.

And the thing is, I felt like i kept waking up during them. My cat was even in the same place in the dream..i would sort of wake up and she was right there.

Link to comment
Share on other sites

I started Valium recently and I went right into the scariest, strangest nightmares ever.

And the thing is, I felt like i kept waking up during them. My cat was even in the same place in the dream..i would sort of wake up and she was right there.

Link to comment
Share on other sites

Thanks guys,

I have taken other benzos,yeah. In fact I have been on Xanax and was going to taper off and stay on Valium. But..I talked to the doc today about it. He wasn't real sure, unless just an extremely bad reaction..so I will stay with Xanax.

Link to comment
Share on other sites

The other question is how much were you taking?

A long time ago I had Rx for Valium. I think it's almost my favorite drug of all time (legal, that is.) But part of that was the way I abused it. I had a script for 10mg but I would wait, then escalate ntil I was taking 10 10mg/day. Then the Rx would run out and I'd have to start over ;)

I would stay in this half dream state all day. Sort of the kind of dreams you can control and half aware of my surroundings at the same time. Wrote a lot of bad poetry! Thought MY dreams were neat. Didn't want to leave them.

Then I met a guy who was just totally freaking out. Uncontrolled crying, cutting himself etc. I made the mistake of giving him one of my Valium thinking it was no big deal. It knocked him out for 2 days and he appeared a bit upset afterwards. Also my mom had a Rx for 1mg once and she said it made her feel really bad. I guess it's VERY subject to individual reaction and tolerance.

If you're on a relatively high dose you might want to just try backing it down a bit before giving up.

Steve

Link to comment
Share on other sites

Steve,

Thanks on the info.

I had been on 5 mg twice a day for four days. I had a couple of weird dreams before the terrible one. But that last dream was worse than some movies I have seen. if I had been out or at someone's house, I woulda swore they slipped me something.  ;)

Link to comment
Share on other sites

My advice is check with doc. Maybe drop back to a least half of what you were taking. If not less. Some people are very sensitive.

Good luck

Another angle i just thought of.

How much , how often and how long had you been on xanax?  The symptoms you describe could easily be from xanax withdrawal, in which case a higher dose of valium or a slower taper of the xanax may help.  Xanax is a very powerful drug and whilst valium helps big time to withdraw from it (and is usuall a better long term option) there can be change over issues - been there done that!!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...